Leaky Gut Syndrome archives

LGS

Posted by jason on September 06, 1998 at 07:31:30:

I have been seeing a chiropractor who, through the use of an evaluative blood level test, urine chemical toxicity test, and a stool sample test, has determined that I have LGS as well as hyperfunctioning thyroid, hypofunctioning kidneys, and a toxic liver. The chiropractor's protocol for treating these issues includes the ingestion of several homeopathic "drugs". I personally feel the need to alleviate the LGS problem first and carry on from there. This is mostly due to the fact that all of the "drugs" intended to resolve the thyroid, kidney, and liver problems "load up" in my system immediately giving me a "wound up" overdosed feeling for several days. Deductive reasoning tells me that my "leaky gut" is letting too much into my system. When I share my preference with the chiropractor, he asserts that everything needs to be healed at once being that all the bodily systems work together but I cannot function with all of that in my system. Help!!


Follow Ups:


Re: LGS

Posted by Walt Stoll on September 07, 1998 at 08:41:08:

In Reply to: LGS posted by jason on September 06, 1998 at 07:31:30:

Dear Jason,

SINCE "everything works together --like a spider's web--ANYTHING that helps ANY part has to help the whole.

By the way, you could help yourself know who to believe if you found a VERY basic book at the library about Homeopathy. Homeopathic "drugs" are NOT drugs. They have no material substance in them at all. They are just the electromagnetic "aura" of the remedy that has been imprinted on the solute of the preparation. This "signature" is designed to "tune" YOUR total electromagnetic signature back toward normal. If the correct remedy is used, it would help EVERYTHING you have wrong. One of the strengths of Homeopathic remedies is that they have NO side-effects.

I know that you think you are having side-effects. However, if you believed in your physician, and s/he gave you distilled water, you would have the same effects as you are experiencing. If you are like most people, you will not like to hear what I just said. However that feeling, TOO, comes from mind manipulation from my profession which has had more than 100 years to "educate" the public that the mind has no effect on the body.

Actually, the placebo effect is proof that what we think CAN have profound effects on how we feel. No money in that for the AMA so it is discounted.

ALSO, reading Dr Pelletier's book "Mind as Healer, Mind as Slayer" would get you a lot of understanding about what you could do best first AND how to assess what both the Chiropractor AND I am saying.

Let us know how you do.

Walt



Follow Ups:


Re: LGS

Posted by jason on September 09, 1998 at 01:25:48:

In Reply to: Re: LGS posted by Walt Stoll on September 07, 1998 at 08:41:08:

I did not mean to make it sound as though I do not believe in homeopathic preparations by calling them "drugs". I just do not know what to call them. What I was calling homeopathic drugs is a mixture of not only herbs but includes vitamins, minerals, and amino acids Tyrosine and Glutamine which I feel that I am having strong side effects from. The reason that I feel that it is the amino acids is because I took them individually about a year ago. At first their effect was positive and calming but turned to tension, stress, and a "wound-up" feeling soon after. Does the inclusion of these ingredients bring to light any new counsel on your part or do they too fall into the realm of homeopathic? Their effect feels just like a bodily response to food allergy, which is just plain real enough for me.


Follow Ups:


Re: LGS

Posted by Walt Stoll on September 10, 1998 at 09:27:05:

In Reply to: Re: LGS posted by jason on September 09, 1998 at 01:25:48:

Hi, Jason.

Homeopathic "remedies" are far different from ANY other kind of preparation. Even their philosophy is as different as they can be from what you are describing here. Since Homeopathy is perhaps the most effective, quickest acting AND safest approach to healing in the world, it would behoove you to learn something about this approach. Once again, I would recommend you go to the library and ask the librarian for a homeopathic "primer".

NOW, to what you were (and are) actually asking about.

People can have strong side effects from amino acids---even those "essential amino acids" no human can live long without. However, it is pretty well established that the vast majority of those reactions are due to the manufacturing process of an individual company rather than to the actual amino acid itself.

If you put out, on this BB, a question about the most reliable brands of tyrosine & glutamine, I would be surprised if you couldn't find one you could take.

If you have reactions to vitamins or minerals, the same causes are probably operating. Anyone "allergic" to any of the essential building blocks of life is gonna die. Therefore, it is VERY unlikely that any side effects are coming from a reaction to the actual building block itself but to additives, or stuff contaminating the production process.

Any lay Clinical Ecological group could help you with that. This site is linked to at least one of them (see link page). "Multiple Chemical Sensitivity" groups are the same thing.

Herbs, on the other hand, ARE drugs. It is just that they are, by their very nature, more effective and less toxic than the pharmaceuticals that have been developed from them.

I hope, this time, I am addressing your questions.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Leaky Gut Syndrome archives